# SDR COEA2022102105803

- Difficulty date: September 1, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 362
- Aircraft time: 38,077 hours, 42,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: S5367121737402
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/O 238881 NR 200018 HEAVY CHECK COE/MAJOR REPAIR: PAX DOOR THRESHOLD UPPER SURFACE BETWEEN FRAMES 36-39 HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIR PER ATR72 536770-200-802-A01.
